# SDR 96ZZZX1713

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N511CF
- Make and model: Beech 58
- Aircraft serial: TH833
- Engine: Cont IO520C
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 5038901223
- Condition: Failed
- Location: Throttle
- Part time: 474 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABLE SOLID SHAFT BROKE NEAR ROD END THREADS ASSY - WHERE THIS ASSY IS SWEDGED TO SOLID SHAFT.
